

Department of Education

SOCCSKSARGEN REGION

November 2, 2022

REGION MEMORANDUM AD No. 46, s. 2022

6th REGIONAL MANAGEMENT COMMITTEE (RMANCOM) MEETING

To: Asst. Regional Director
Schools Division Superintendents
Asst. Schools Division Superintendents
All RO and SDO Functional Division Chiefs

- 1. The schedule of the 6th Regional Management Committee Meeting (RMANCOM) shall be on November 10, 2022, at 8:30 o'clock in the morning at the Grand Summit Hotel, General Santos City to be hosted by the City Schools Division of General Santos.
- 2. Agenda for discussion are as follows:
 - a. Schools Division Offices updates on the implementation of in-person classes c/o Schools Division Superintendents.
 - b. Report on the adopted learning modalities of private schools as of November 2, 2022 c/o Quality Assurance Division;
 - c. DepEd Order 40, s. 2022: Amendment to DepEd Order No. 047, s. 2016 (Omnibus Policy on Kindergarten Education)
 - d. DepEd Order 39, 2022: Health and Safety Protocols in Light of the COVID-19 Pandemic c/o ESSD;
 - e. DepEd Memo 88, s. 2022: Reiteration of the Strict Compliance and Institutionalization of DepEd Order No. 011, s. 2021 (Guidelines on the Operationalization of the Program Management Information System) c/o PPRD
 - f. DepEd Memorandum 95, s. 2022 List of Exempted Learning and Development Programs from NEAP Recognition Offered by Civil Service Commission for Teachers and School Leaders (F.Y. 2022) c/o HRDD;
 - g. Updates from chiefs of the regional office; and
 - h. Other matters.
- 3. Enjoined to attend the RMANCOM from the regional office are the Directors IV and III, all chiefs of the regional functional divisions, and the RMANCOM secretariat while from the division offices are the schools division superintendents, assistant schools division superintendents and chiefs of the CID and SGOD.
- 4. During the meeting, all schools division superintendents are advised to present a 10-minute report on the updates of the in-person classes implementation of the public schools and learning modalities adopted by the private schools, effective November 2, 2022. To ensure uniformity of details to be presented, the following are the needed information:







Department of Education

SOCCSKSARGEN REGION

- 4.1 Slides 1 and 2: Profile on the total number of public, CLCs and private schools by level versus total number public schools with class shifting for secondary, total number of organized class for CLCs and total number of private schools still adopting the distance learning modality like hybrid online and in-person or modular and in-person.
- 4.2 Slides 3 and 4: Total number of public schools versus the total number of organized remediation classes by level with total number of teachers handling the remediation class with overload
- 4.3 Slides 5-8: Highlights of learning competencies by level to be covered by the remediation classes;
- 4.4 Slides 8 and 9 Plans for the duration of the implementation of remediation classes with its schedule (MWF or TTH with contact time) including the deployment of teachers to handle the remediation class e.g. shifting of teachers to handle the remediation class and learning resource to be used.
- 4.5 Slide 10: Issues and concerns with recommendation needing action by the region and central offices.
- 5. Since this is a face-to-face activity, all participants must adhere to the minimum public health standards of the DOH that include but not limited to the following: vaccination card, wearing of facemask, physical distancing of participants, hand washing facility and hand sanitizer.
- 6. Food, venue, and other related expenses shall be provided by the host division chargeable from the General Santos City Division MOOE, while transportation of all attendees shall be borne from their respective local funds, subject to the usual accounting and auditing rules and regulations.
- 7. Enclosed is the Indicative Schedule of Activities for reference.

8. For the information and compliance of all concerned.

CARLITO D. ROCAFORT

Director 1

Encl.: As stated Reference: R12-QM Allotment: None

KHL/AD-P/RM/6th RMANCOM MEETING FOR 2021/033/November 2, 2022







Department of Education

SOCCSKSARGEN REGION

Enclosure 1 to Region Memorandum AD No. 46, s. 2022: Indicative Schedule of Activities

INDICATIVE SCHEDULE OF ACTIVITIES

	INDICATIVE SCHEDULE OF	
Time	Activity	Person Responsible
8:00-8:30AM	Arrival and Registration	c/o Host Division
8:30-9:00AM	Government Employee's Prayer Recitation of DepEd's Quality Policy, SOCCSKSARGEN Aspiration, Core Values and Quality Policy Welcome Remarks	c/o Host Division Lorelie G. Pacquiao City Mayor General Santos City
	Opening RemarksMessage	Romelito G. Flores Schools Division Superintendent Carlito D. Rocafort Director IV
9:00-9:35AM	 Meeting Proper Call to Order Approval of the previous minutes of the meeting Business arising from the previous minutes of the meeting Approval of the provisional agenda 	Carlito D. Rocafort Director IV
9:35-11:00AM	Regional Director's Time	Carlito D. Rocafort Director IV
11:00-11:30AM	Assistant Director's Time	Rebonfamil R. Baguio
		Director III
10-minute Presentation by Schools Division Office		
11:30-11:40AM 11:40-11:50AM	Schools Division Offices updates	Romelito G. Flores SDS, General Santos City Gildo G. Mosqueda
11:50-12:00NN	on the implementation of in- person classes	SDS, Sarangani Province Leonardo M. Balala SDS, Sultan Kudarat
12:00-12:10NN		Miguel P. Fillalan SDS, Tacurong City
12:10-1:00	LU	INCH
1:00-1:10PM	Schools Division Offices updates on the implementation of in- person classes	Ruth L. Estacio SDS, South Cotabato
1:10-1:20PM	Schools Division Offices updates on	Crispin A. Soliven, Jr.







Department of Education SOCCSKSARGEN REGION

	the implementation of in-person	SDS, Koronadal City
1:20-1:30PM	classes	Natividad G. Ocon
		SDS, Kidapawan City
1:30-1:40PM		Isagani S. Dela Cruz
		SDS, Cotabato Province
Regional Office Chief's Time (10-minutes per functional division)		
1:40-1:50PM	PPRD updates	Glenn A. Bisnar
		CES
1:50-2:00PM	CLMD updates	Gilbert B. Barrera
		CES
2:00-2:10PM	QAD updates	Luz Lalli L. Ferrer
		CES
2:10-2:20PM	ESSD Updates	Napoleon J. Gio
		CES
2:20-2:30PM	FTAD updates	Melinda A. Rivera
		CES
2:30-2:40PM	HRDD updates	Mervie Y. Seblos
		CES
2:40-2:50PM	Finance updates	Ma. Lourdes A. Sanchez
		CAO
2:50-3:00PM	Admin updates	Kathrine H. Lotilla
		CAO
3:00-3:30PM	Open Forum and Other Matters	Carlito D. Rocafort
		Director IV
3:30-6:00PM	Home Sweet Home	



